# SDR AWXA200500752

- Difficulty date: June 7, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 59,750 hours, 26,526 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654687711
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  DURING C-13 CHECK, FOUND CRACK ON STRINGER 18A AT STATION 727 ON THE RT SIDE.  MAINTENANCE REMOVED CRACK ON STRINGER 18A AT STATION 727 ON THE RT SIDE IAW AMERICA WEST AIRLINES (AWA) ENGINEERING REPAIR (E.R.) NR 03-5361-05175-ES2.  FORMED FILLER AND RADIUS FILLER IAW AWA ER 03-5361-057175.  INSTALLED FABRICATED REPAIR PARTS IN ADDITION TO REPAIR GUSSET AND ORIGINAL ANGLE IAW AWA ER NO 03-5361-05175-ES2.
